| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 69-72


B. M. Pandya, D. C. Joshi
      Solution of a Volterra's population model in a Bernstein polynomial basis
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3403-3410.

S. Senapati, M. Acharya, B. P. Acharya
      On numerical quadrature of analytic functions
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3411-3420.

C. S. Ryoo
      A note on the second kind q-Euler polynomials of higher order
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3421-3427.

C. S. Ryoo, H. Y. Lee, N. S. Jung
      Some identities on the (h,q)-Euler numbers with weight \alpha and q-Bernstein polynomials
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3429-3437.

S. Sathasivam, N. Hamadneh, O. H. Choon
      Comparing neural networks: Hopfield network and RBF network
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3439-3452.

F. Mirzaee
      The RHFs for solution of nonlinear Fredholm integro-differential equations
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3453-3464.

F. Mirzaee
      Differential transform method for solving linear and nonlinear systems of ordinary differential equations
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3465-3472.

Z. B. Ibrahim, M. B. Suleiman, K. I. Othman, N. A. A. M. Nasir
      Convergence of the 2-point block backward differentiation formulas
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3473-3480.

R. Hasni, S. N. Fitriah Mohamad, S. Catada-Ghimire, M. H. Akhbari
      On chromatic equivalence pair of a family of K_4-homeomorphs
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3481-3490.

R. Caballero-Aguila, A. Hermoso-Carazo, J. Linares-Perez
      Quadratic estimators from interrupted observations transmitted by different sensors
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3491-3504.

N. A. A. M. Nasir, Z. B. Ibrahim, M. B. Suleiman, K. I. Othman
      Fifth order two-point block backward differentiation formulas for solving ordinary differential equations
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3505-3518.

R. Alimohammadi
      Estimation of agreement indices in household income and expenditure survey
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3519-3524.

R. Alimohammadi
      To quantify measurement error for binary data
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3525-3529.

M. Bahri
      Quaternion algebra-valued wavelet transform
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3531-3540.

B. J. McCartin
      Mechanical models of linear regression
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3541-3560.

S. Alkhazaleh, A. R. Salleh, N. Hassan
      Soft multisets theory
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3561-3573.

E. Hesameddini, Y. Khalili
      Blow-up of the solution for higher-order integro-differential equation with nonlinear dissipation
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3575-3583.

I. Inchan
      Extragradient method for generalized mixed equilibrium problems and fixed point problems of finite family of nonexpansive mapping
      Appl. Math. Sci., Vol. 5, 2011, no. 69-72, 3585-3606.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |